# SDR UALA2011053102659

- Difficulty date: May 30, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 67,713 hours, 25,414 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OIL QUANTITY IS 13 ON RIGHT ENGINE. WITH THE HELP OF THE FLT CREW RAN ENGINE FOR 5 MIN, CHECKED OIL LEVEL AFTER RUN, LEVEL RECOVERED TO DISPATCH LEVEL (20 PLUS QTS) O.K. TO CONTINUE.
